# SDR ASOA201712117030

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 33,597 hours, 27,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REAR FUSELAGE SKIN AT FRAME 75 STRINGER 1R-3R CRACKED.CUT-OUT DAMAGE SECTION OF EXT FUSELAGE SKIN, FABRICATED REPAIR PARTS AND INSTALLED. AIRCRAFT STILL IN C CHECK.
